MathSciNet Relay Station
MathSciNet bibliographic data
MR2165096 62J05 (62F10)
Wang, Xueqin; Yu, Qiqing Unbiasedness of the Theil-Sen estimator. J. Nonparametr. Stat. 17 (2005), no. 6, 685–695.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement